# SDR UALA2010062502262

- Difficulty date: June 23, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 48,676 hours, 5,893 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R LAV 101 LOWER LEFT CORNER EMERGENCY LIGHT CAME OFF.  TAPE APPLIED AS TEMP REPAIR.  LIGHT OPS NORMAL.  FOUND LIGHT TRIM BUMPER DAMAGED, PART NIS PVG.   ACCOMPLISHED REPAIR, SECURED FITTINGS WITH EPOXY.
